# SDR HNAA2012062000830

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 66,342 hours, 74,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR EMERGENCY FLOOR PATH LIGHT IS MISSING.  INSTALLED LIGHT IN CORRECT LOCATION.
